# SDR AUS20010519

- Difficulty date: May 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3234 · Landing Gear Selector
- Part: Connector
- Part number: CA3108E12S200210
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE CANNON PLUG WIRE BROKEN.
